Translator Disclaimer
June 2010 On the rank of elliptic curves over $\mathbf{Q}(i)$ with torsion group $\mathbf{Z}/4\mathbf{Z} \times \mathbf{Z}/4\mathbf{Z}$
Andrej Dujella, Mirela Jukić Bokun
Proc. Japan Acad. Ser. A Math. Sci. 86(6): 93-96 (June 2010). DOI: 10.3792/pjaa.86.93

Abstract

We construct an elliptic curve over $\mathbf{Q}(i)$ with torsion group $\mathbf{Z}/4\mathbf{Z} \times \mathbf{Z}/4\mathbf{Z}$ and rank equal to 7 and a family of elliptic curves with the same torsion group and rank $\ge 2$.

Citation

Download Citation

Andrej Dujella. Mirela Jukić Bokun. "On the rank of elliptic curves over $\mathbf{Q}(i)$ with torsion group $\mathbf{Z}/4\mathbf{Z} \times \mathbf{Z}/4\mathbf{Z}$." Proc. Japan Acad. Ser. A Math. Sci. 86 (6) 93 - 96, June 2010. https://doi.org/10.3792/pjaa.86.93

Information

Published: June 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1217.11058
MathSciNet: MR2680831
Digital Object Identifier: 10.3792/pjaa.86.93

Subjects:
Primary: 11G05, 11R11, 14H52

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.86 • No. 6 • June 2010
Back to Top